# SDR SWAA2013012311693

- Difficulty date: January 15, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 83,825 hours, 62,173 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Angle
- Part number: 6550820
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED ON TRACK FAIRING IN BOARD SIDE AT WBL 183.40 OF LEFT WING.  REPLACED ANGLE LOCATED ON TRACK FAIRING INBOARD SIDE AT WBL 183.40 OF LEFT WING IAW B737-300 SRM 51-10-02 ITEM 8 AND SRM 51-40-02 AND DRAWING 65-50820.
